Improved local convergence for Euler Halley-like methods with a parameter
No Thumbnail Available
Date
2016
Authors
Argyros, I.K.
George, S.
Journal Title
Journal ISSN
Volume Title
Publisher
Abstract
We present a local convergence analysis for Euler Halley-like methods with a parameter in order to approximate a locally unique solution of an equation in a Banach space setting. Using more flexible Lipschitz-type hypotheses than in earlier studies such as Huang and Ma (Numer Algorith 52:419 433, 2009), we obtain a larger radius of convergence as well as more precise error estimates on the distances involved. Numerical examples justify our theoretical results. 2015, Springer-Verlag Italia.
Description
Keywords
Citation
Rendiconti del Circolo Matematico di Palermo, 2016, Vol.65, 1, pp.87-96